# SDR AALA200800413

- Difficulty date: February 26, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT FIRST CLASS GALLEY CLOSET AREA INOPERATIVE.  FOUND OUTBOARD FIRST CLASS GALLEY CLOSET FRAME EMERGENCY LIGHT WIRES BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHTS AT FIRST CLASS GALLEY CLOSET AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
